# SDR DHL9672222C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK  FLANGE LBL 24 STA 995 HAS CORROSION.  CUT OUT SEAT TRACK LBL 24 FROM BS 970 TO BS 1010.  INSTALLED SEAT TRACK PER SRM 53-10-1.
